MAUDE Adverse Event Report: MEDTRONIC IRELAND IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

MEDTRONIC IRELAND IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Catalog Number ADM06006013P
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/08/2017
Type of Reportable Event Malfunction
Event or Problem Description
The physician was attempting to use one inpact admiral balloon to treat a moderately calcified and tortuous mid right sfa plaque lesion exhibiting 75% stenosis.The device was removed from its packaging and prepped per the ifu - on inspection, no issues were noted.A non-mdt inflation device was used.The same inflation device was used successfully with other devices.The lesion was predilated.No resistance was noted when advancing the device to the lesion.It was reported that at 8atm it was noted that the balloon could not maintain pressure despite trying to constantly inflate the balloon.The physician then removed the device and completed the procedure using a non-mdt stent.Despite being unable to maintain atm pressure, the physician was happy with the vessel outcome.No patient injury was reported.

Brand Name
IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6795826
Report Number9612164-2017-01110
Device Sequence Number16536155
Product Code ONU
UDI-Device Identifier00643169383265
UDI-Public00643169383265
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
P140010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/02/2019
Device Catalogue NumberADM06006013P
Device Lot Number0008480648
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2017
Initial Report FDA Received Date08/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age82 YR
Patient Weight59